Alert archive / Arkansas / Tornado Warnings in 2012
Tornado Warning 16, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Feb 29, 2012, 4:01 AM CST for Fulton County, Izard County, Sharp County, Arkansas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2012, 4:01 AM CST (10:01 UTC)
- Expired
- Feb 29, 2012, 4:30 AM CST
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Fulton County, AR, Izard County, AR, Sharp County, AR
The radar
The Memphis radar (KNQA), 172 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 4:10 AM CST | TSTM WND DMG | Cherokee Village, AR | SOME TREE DEBRIS WAS ON LOCAL ROADWAYS. A WALL CLOUD WAS REPORTED AS THE STORM WENT BY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 10:30 PM CST | Tornado Watch | SPC | 6 hr |
| Feb 29, 3:20 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
504
WFUS54 KLZK 291001
TORLZK
ARC049-065-135-291030-
/O.NEW.KLZK.TO.W.0016.120229T1001Z-120229T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 AM CST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHEASTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHEASTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 430 AM CST
* AT 400 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 3 MILES NORTH OF HORSESHOE BEND...OR 7 MILES WEST
OF ASH FLAT. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT
60 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
ASH FLAT... MORRISTON... LAKE THUNDERBIRD...
LAKE OMAHA... HORSESHOE BEND... HARDY...
CHEROKEE VILLAGE... BALLARD... WILLIFORD...
SITKA... SELLERS STORE... SADDLE...
OZARK ACRES... KITTLE... HEART...
GLENCOE... ARMSTRONG... AGNOS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3637 9127 3634 9127 3632 9125 3625 9125
3624 9126 3624 9132 3623 9133 3619 9180
3634 9177 3639 9129
TIME...MOT...LOC 1001Z 259DEG 52KT 3626 9172
$$
623 follow-up statements
795
WWUS54 KLZK 291010
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
410 AM CST WED FEB 29 2012
ARC065-291020-
/O.CAN.KLZK.TO.W.0016.000000T0000Z-120229T1030Z/
IZARD AR-
410 AM CST WED FEB 29 2012
...THE TORNADO WARNING FOR NORTHEASTERN IZARD COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3635 9165 3639 9129 3637 9127 3634 9127
3632 9125 3625 9125 3624 9126 3624 9132
3623 9133 3620 9166
TIME...MOT...LOC 1010Z 266DEG 52KT 3626 9156
$$
ARC049-135-291030-
/O.CON.KLZK.TO.W.0016.000000T0000Z-120229T1030Z/
FULTON AR-SHARP AR-
410 AM CST WED FEB 29 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHARP AND
SOUTHEASTERN FULTON COUNTIES UNTIL 430 AM CST...
AT 408 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 3 MILES NORTH OF ASH FLAT...MOVING EAST
AT 60 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
ASH FLAT... LAKE THUNDERBIRD... LAKE OMAHA...
HARDY... CHEROKEE VILLAGE... WILLIFORD...
SITKA... SELLERS STORE... OZARK ACRES...
KITTLE... ARMSTRONG... WILD PLUM LAKE...
VAGABOND LAKE... TIMBER LAKE... STUART...
SEQUOYA PARK... SEMINOLE PARK... ONEDA PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3635 9165 3639 9129 3637 9127 3634 9127
3632 9125 3625 9125 3624 9126 3624 9132
3623 9133 3620 9166
TIME...MOT...LOC 1010Z 266DEG 52KT 3626 9156
$$
62959
WWUS54 KLZK 291020
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
420 AM CST WED FEB 29 2012
ARC049-135-291030-
/O.CON.KLZK.TO.W.0016.000000T0000Z-120229T1030Z/
FULTON AR-SHARP AR-
420 AM CST WED FEB 29 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL SHARP AND EXTREME
EAST CENTRAL FULTON COUNTIES UNTIL 430 AM CST...
AT 417 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 4 MILES SOUTHEAST OF HARDY...OR 11 MILES
EAST OF ASH FLAT...MOVING EAST AT 60 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
HARDY... WILLIFORD... SITKA...
SELLERS STORE... OZARK ACRES... ARMSTRONG...
VAGABOND LAKE... LAKE SHERWOOD... LAKE GALILEE...
HWY 58 AND US 62 JCT...
HWY 175 AND US 63 JCT... RAINBOW LAKE...
BAKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3637 9150 3639 9129 3637 9127 3634 9127
3632 9125 3625 9125 3624 9126 3624 9132
3623 9133 3621 9152
TIME...MOT...LOC 1021Z 262DEG 53KT 3629 9136
$$
62574
WWUS54 KLZK 291030
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 AM CST WED FEB 29 2012
ARC049-135-291040-
/O.EXP.KLZK.TO.W.0016.000000T0000Z-120229T1030Z/
FULTON AR-SHARP AR-
430 AM CST WED FEB 29 2012
...THE TORNADO WARNING FOR CENTRAL SHARP AND EXTREME EAST CENTRAL
FULTON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL NOON.
LAT...LON 3637 9150 3639 9129 3637 9127 3634 9127
3632 9125 3625 9125 3624 9126 3624 9132
3623 9133 3621 9152
TIME...MOT...LOC 1020Z 262DEG 53KT 3629 9137
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 29, 3:42 AM CST, 19 minutes earlier.
Area forecast discussion, Feb 29, 3:42 AM CST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 342 AM CST WED FEB 29 2012 .SHORT TERM...TODAY THROUGH SATURDAY THUNDERSTORMS ONGOING ACROSS NRN AND PORTIONS OF NRN AR THIS MORNING ALONG THE COLD FRONT. THIS FRONT WILL CONTINUE ITS PROGRESS TO THE SE THROUGH THIS AFTERNOON...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS PERSISTING ALONG AND JUST AHEAD OF THE FRONT. EARLY THIS MORNING...THE BIGGEST THREAT FOR SVR STORMS HAS BEEN ACROSS THE NRN AR OZARKS NEAR THE MO BORDER WHERE STORMS ARE IN CLOSER PROXIMITY TO THE BEST FORCING LIFTING NORTH OF THE STATE. BIGGEST THREAT SO FAR HAS BEEN DAMAGING WINDS...THOUGH MID LEVEL MESOS HAVE BEEN NOTED OVER TIME. THIS HAS ENHANCE THE HAIL THREAT OFF AN ON...BUT WIND CONTINUES TO BE THE MAIN THREAT. LOW LEVEL WIND FIELDS HAVE PREVENTED STORMS FROM TIGHTENING MUCH NEAR THE SFC...WITH OBS AHEAD OF THE LINE SHOWING SW WINDS. HOWEVER...THE POTENTIAL DOES STILL REMAIN FOR AN ISOLATED TORNADO THREAT...AND WILL CONTINUE TO MONITOR CLOSELY TO SEE IF THE TIGHTER CIRCULATIONS CAN EXTEND FURTHER DOWNWARD. TORNADO WATCH CONTINUES FOR MUCH OF THE NRN AND NERN AR COUNTIES. THROUGH THIS AFTERNOON...BEST POPS WILL REMAIN NEAR AND AHEAD OF THE FRONT AS IT PROGRESSES SE ACROSS THE STATE. SOME STORMS COULD BECOME STRONG TO SVR...MAINLY ACROSS SERN SECTIONS OF THE STATE WHERE THE BETTER INSTABILITY WOULD EXIST. DEEP LAYER SHR WILL BE PLENTIFUL THAT STORMS COULD ROTATE ALOFT...WITH MAINLY A WIND AND HAIL THREAT EXPECTED. THE LOW LEVEL SHEAR LOOKS LIMITED ENOUGH THAT ONLY AN ISOLATED HAIL THREAT WOULD EXIST. AGAIN...THE BEST THREAT FOR SVR WX THIS AFTERNOON WILL BE ACROSS THE SERN COUNTIES. THE NEXT SYSTEM WILL IMPACT THE NATURAL STATE STARTING THU NIGHT AS MOISTURE SURGES BACK NORTH FROM THE GULF. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL SURGE SE ACROSS THE STATE FRI AFTERNOON. MOISTURE LEVEL WILL BE HIGH ENOUGH...WITH INSTABILITY AND SHR LEVELS ALSO HIGH ENOUGH TO WARRANT A MENTION OF STRONG TO SVR THUNDERSTORMS AS A POSSIBILITY. HOWEVER...AS WITH THIS MORNINGS SCENARIO...THE BEST LARGE SCALE FORCING WILL REMAIN WELL NORTH OF AR THAT THE THREAT FOR WIDESPREAD SVR WX LOOKS SOMEWHAT LIMITED AT THIS TIME. HOWEVER...UNCERTAINTIES DO REMAIN REGARDING THE TIMING AND LOCATIONS OF THE FINER DETAILS...SO WILL REFER TO THE LATEST DATA IN THE NEXT 24-36 HRS TO SEE HOW THIS LATE WEEK STORM SYSTEM EVOLVES. && .LONG TERM...SUNDAY THROUGH TUESDAY HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE PLAINS TO START THE PERIOD. FROM THERE...A NORTHWEST WIND FLOW ALOFT WILL QUICKLY TRANSITION TO MORE ZONAL. AS THE HIGH EXITS TO THE EAST ON MONDAY/TUESDAY...SURFACE WIND WILL BECOME SOUTHERLY. THERE ARE INDICATIONS OF A DEWPOINT SURGE AND AN INCREASE IN LOW CLOUDS TUESDAY NIGHT. ADDED A SLIGHT CHANCE OF SHOWERS AS WELL. TEMPERATURES WILL MODIFY THROUGH THE PERIOD...ESPECIALLY AS THE HIGH RETREATS. READINGS WILL BE MOSTLY ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 74 43 69 52 / 50 10 10 30 CAMDEN AR 75 48 77 62 / 60 20 10 40 HARRISON AR 65 41 70 51 / 10 0 0 20 HOT SPRINGS AR 74 45 75 57 / 40 10 10 30 LITTLE ROCK AR 74 45 73 56 / 50 10 10 40 MONTICELLO AR 76 51 77 62 / 60 20 10 40 MOUNT IDA AR 73 43 75 56 / 30 10 10 30 MOUNTAIN HOME AR 69 40 69 51 / 10 0 0 30 NEWPORT AR 73 43 70 53 / 50 10 10 40 PINE BLUFF AR 74 47 75 60 / 60 20 10 40 RUSSELLVILLE AR 72 42 72 53 / 20 10 10 30 SEARCY AR 74 43 71 54 / 50 10 10 40 STUTTGART AR 74 45 73 58 / 60 10 10 40 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...46
Hazardous weather outlook, Feb 28, 4:25 PM CST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 425 PM CST TUE FEB 28 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 425 PM CST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT A COLD FRONT WILL APPROACH ARKANSAS FROM THE WEST LATER TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AS THE EVENING PROGRESSES...WITH THE GREATEST COVERAGE LIKELY AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE NORTHERN HALF OF ARKANSAS TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALONG WITH THE POSSIBILITY OF ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS MUCH OF ARKANSAS WEDNESDAY MORNING...AS THE AFOREMENTIONED COLD FRONT WILL BE LOCATED OVER WESTERN ARKANSAS. THE FRONT WILL CONTINUE MOVING SLOWLY EASTWARD AND IS EXPECTED TO BE SITUATED OVER SOUTHEAST ARKANSAS LATE IN THE DAY. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER WEDNESDAY AHEAD OF THE FRONT...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. ON FRIDAY...ANOTHER SYSTEM WILL CROSS THE PLAINS AND BRING CHANCES FOR SHOWERS AND THUNDERSTORMS BACK TO ARKANSAS. IT REMAINS TOO EARLY TO DETERMINE THE EXACT THREAT FOR ANY SEVERE WEATHER...BUT THIS PERIOD WILL BE MONITORED CLOSELY IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT AND DURING THE DAY ON WEDNESDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/44
In the hours before
Local storm report, Feb 29, 3:39 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
339 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL MOUNTAIN HOME 36.34N 92.38W
02/29/2012 E1.25 INCH BAXTER AR PUBLIC
0320 AM HAIL 5 W VIOLA 36.40N 92.07W
02/29/2012 E0.88 INCH FULTON AR TRAINED SPOTTER
&&
46Local storm report, Feb 29, 3:43 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL NORFORK 36.21N 92.28W
02/29/2012 E1.00 INCH BAXTER AR LAW ENFORCEMENT
HAIL RANGED IN SIZE FROM PENNY TO QUARTER.
&&
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 2:04 AM CST | Severe Thunderstorm Warning | LZK | Boone, Marion | 41 min |
| Feb 29, 2:16 AM CST | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 29 min |
| Feb 29, 2:42 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 48 min |
| Feb 29, 2:43 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Izard, Marion, Newton, Searcy and 1 more | 44 min |
| Feb 29, 3:08 AM CST | Tornado Warning | LZK | Baxter, Fulton, Izard, Marion | 37 min |
| Feb 29, 3:28 AM CST | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 47 min |
| Feb 29, 3:38 AM CST | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 37 min |
| Feb 29, 3:49 AM CST | Tornado Warning | LZK | Fulton, Sharp | 26 min |
| Feb 29, 5:41 AM CST | Special Weather Statement | LZK | Sharp | 14 min |
| Feb 29, 5:49 AM CST | Severe Thunderstorm Warning | LZK | Sharp | 14 min |
| Feb 29, 6:01 AM CST | Special Weather Statement | LZK | Perry | 29 min |
| Feb 29, 6:31 AM CST | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 29 min |
| Feb 29, 7:13 AM CST | Special Weather Statement | LZK | Independence | 32 min |
| Feb 29, 7:17 AM CST | Severe Thunderstorm Warning | LZK | Independence, Sharp | 13 min |
| Feb 29, 7:39 AM CST | Severe Thunderstorm Warning | LZK | Jackson | 21 min |
| Feb 29, 1:29 PM CST | Red Flag Warning | LZK | Baxter, Cleburne, Conway, Fulton, Garland, Independence and 6 more | 5 hr |
Nearby
Tornado Warnings in Arkansas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.